# SDR CA970407001

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A3
- System (JASC): 7250 · Turbine Section
- Part: Pt Rotor
- Part number: 414129001
- Condition: Blades Displaced
- Location: Rotor Wheel
- Part time: 676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE POWER TURBINE ROTOR WAS FOUND TO HAVE SOME OF THE TURBINE BLADES DISPLACED AXIALLY BEYOND LIMITS. ALL BLADES BEYOND LIMITS HAD MOVED AFT. THE ENGINE WAS REMOVED FROM SERVICE AND A ZERO TIME TSO ENGINE INSTALLED.
